PROCESI, MICHELA

PROCESI, MICHELA  

Dipartimento di Matematica e Fisica  

Mostra records
Risultati 1 - 20 di 47 (tempo di esecuzione: 0.029 secondi).
Titolo Data di pubblicazione Autore(i) File
A normal form for beam and non-local nonlinear Schrodinger equations 1-gen-2010 Procesi, Michela
A Normal Form for the Schrödinger Equation with Analytic Non-linearities 1-gen-2012 Procesi, Michela; C., Procesi
A test in Asymptotic Integrability of 1 + 1 wave equations 1-gen-1998 A., Degasperis; Procesi, Michela
An Abstract Birkhoff Normal Form Theorem and Exponential Type Stability of the 1d NLS 1-gen-2020 Biasco, L.; Massetti, J. E.; Procesi, M.
An Abstract Nash-Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds 1-gen-2014 Massimiliano, Berti; Corsi, Livia; Procesi, Michela
Almost periodic invariant tori for the NLS on the circle 1-gen-2020 Biasco, L.; Massetti, J. E.; Procesi, M.
Almost-Periodic Response Solutions for a Forced Quasi-Linear Airy Equation 1-gen-2020 Corsi, L.; Montalto, R.; Procesi, M.
An abstract Nash-Moser Theorem with parameters and applications to PDEs 1-gen-2010 M., Berti; P., Bolle; Procesi, Michela
Asymptotic Integrability 1-gen-1999 Procesi, Michela; Degasperis, A.
Conservation of resonant periodic solutions for the one dimensional nonlinear Schrodinger equation. 1-gen-2006 Gentile, Guido; Procesi, Michela
Corrigendum to ‘Reducibility of first order linear operators on tori via Moser's theorem’ [Journal of Functional Analysis 276 (3) (2019) 932–970] (Journal of Functional Analysis (2019) 276(3) (932–970), (S0022123618303793), (10.1016/j.jfa.2018.10.009)) 1-gen-2020 Feola, R.; Giuliani, F.; Montalto, R.; Procesi, M.
Degasperis-Procesi equation 1-gen-2009 A., Degasperis; Procesi, Michela
Existence and stability of quasi-periodic solutions for derivative wave equations 1-gen-2013 Berti, M; Biasco, Luca; Procesi, Michela
Exponential and sub-exponential stability times for the NLS on the circle 1-gen-2019 Biasco, L.; Massetti, J. E.; Procesi, M.
Exponentially small splitting and Arnold diffusion for multiple time scale system 1-gen-2003 Procesi, Michela
Finite dimensional invariant KAM tori for tame vector fields 1-gen-2019 Corsi, Livia; Feola, Roberto; Procesi, Michela
Growth of Sobolev norms for the analytic NLS on T2 1-gen-2016 Guardia, M.; Haus, Emanuele; Procesi, M.
Growth of sobolev norms for the quintic NLS on T2 1-gen-2015 Haus, Emanuele; Procesi, Michela
A KAM algorithm for the resonant non-linear Schrödinger equation 1-gen-2015 C., Procesi; Procesi, Michela
KAM for Beating Solutions of the Quintic NLS 1-gen-2017 Haus, E.; Procesi, M.